MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 407665
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No data medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the incorrect serial number for the right ventricular (rv) lead was registered to the patient.It was also reported that the rv lead was attempted not used and scrapped for unknown reason.The patient registration has been updated with the correct information and an updated patient identification card has been sent to the patient.No patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key20062112
Report Number2649622-2024-22611
Device Sequence Number7784929
Product Code DTB
UDI-Device Identifier00643169708211
UDI-Public00643169708211
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2024
Device Model Number407665
Device Catalogue Number407665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date08/26/2024
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale